Header menu link for other important links
From a ball game to incompleteness
Published in Springer India
Volume: 22
Issue: 12
Pages: 1205 - 1211
We present a ball game that can be continued as long as we wish. It looks as though the game would never end. But by applying a result on trees, we show that the game nonetheless ends in some finite number of moves. We then point out some deep results on the natural number system connected with the game. © 2017, Indian Academy of Sciences.
About the journal
JournalData powered by TypesetResonance
PublisherData powered by TypesetSpringer India
Open AccessNo